Journal of Symbolic Logic 56 (3):786 (1991)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275048
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,199
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Concerning N-Tactics in the Countable-Finite Game.Marion Scheepers - 1991 - Journal of Symbolic Logic 56 (3):786-794.
On Coherent Families of Finite-to-One Functions.Piotr Koszmider - 1993 - Journal of Symbolic Logic 58 (1):128-138.
Winning Strategies in Club Games and Their Applications.Bernhard König - 2011 - Mathematical Logic Quarterly 57 (1):19-26.
On Countable Products of Finite Hausdorff Spaces.Horst Herrlich & Kyriakos Keremedis - 2000 - Mathematical Logic Quarterly 46 (4):537-542.
A Dedekind Finite Borel Set.Arnold W. Miller - 2011 - Archive for Mathematical Logic 50 (1-2):1-17.
ℵ0-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213 - 220.
On Atomic or Saturated Sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
The Modal Logic of the Countable Random Frame.Valentin Goranko & Bruce Kapron - 2003 - Archive for Mathematical Logic 42 (3):221-243.
How to Win Some Simple Iteration Games.Alessandro Andretta & John Steel - 1997 - Annals of Pure and Applied Logic 83 (2):103-164.
Superstable Theories with Few Countable Models.Lee Fong Low & Anand Pillay - 1992 - Archive for Mathematical Logic 31 (6):457-465.
Countable Fréchetα 1-Spaces May Be First Countable.Alan Dow & Juris Stepräns - 1992 - Archive for Mathematical Logic 32 (1):33-50.
Compact Metric Spaces and Weak Forms of the Axiom of Choice.E. Tachtsis & K. Keremedis - 2001 - Mathematical Logic Quarterly 47 (1):117-128.
$Aleph_0$-Categorical Modules.Walter Baur - 1975 - Journal of Symbolic Logic 40 (2):213-220.

Analytics

Added to PP index
2016-06-30

Total views
4 ( #1,282,334 of 2,517,904 )

Recent downloads (6 months)
1 ( #409,045 of 2,517,904 )

How can I increase my downloads?

Downloads

My notes